| Model Number |
UM-S20-20R |
| Medical Device Problem Codes |
Break (1069); No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the probe felt "weird" and made a "snap" sound when it was in the patient.Immediately afterward, the ultrasound image was no longer there; it just looked like lines coming off the middle circle initiator.The issue occurred during an unspecified diagnostic procedure.There were no reports of patient harm.
Event or Problem Description
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure was confirmed.Based on the results of the investigation, the most probable cause is traced to component failure, which is expected or random component failure without any design or manufacturing issue.No further escalation is required.Olympus will continue to monitor field performance for this device.